MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB121706A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® ascending stent graft in the treatment of lesions of the ascending aorta (asg device): on (b)(6) 2024, the patient was implanted with gore® tag® thoracic branch endoprosthesis (tbe) and gore® tag® conformable thoracic stent graft with active control system (ctagac) to treat an ascending aortic aneurysm.On (b)(6) 2024, it was reported that a type 3 endoleak, descending thoracic aortic dissection, and left precentral gyrus cortical infarct (stroke) was observed.No treatment has been performed for this.Type 3 endoleak remains ongoing, with no treatment provided.Left precentral gyrus cortical infarct has resolved without sequelae.On (b)(6) 2024, a reintervention surgery was performed to treat the dissection, in which additional ctag devices were implanted.The cause of left precentral gyrus remains unknown.
 
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this stroke event, the following devices (same device family) will also be included in this report: catalog #tac124015c/ serial #(b)(6)/ udi # (b)(4), catalog # tsb121706a serial #(b)(6)/ udi # (b)(4).H6: code c21 - results pending completion of product history review.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code a26- used to capture insufficient information available to determine if gore device contributed to stroke.C1.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.It should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, neurologic damage, local or systemic-stroke.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this stroke event, the following devices (same device family) will also be included in this report: catalog #tac124015c/ serial #(b)(6)/ udi # (b)(4).Catalog # tsb121706a serial #(b)(6)/ udi # (b)(4).H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19264460
Report Number2017233-2024-04902
Device Sequence Number6614536
Product Code MIH
UDI-Device Identifier00733132654413
UDI-Public00733132654413
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Catalogue NumberTSB121706A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight90 KG